Tuesday, November 15, 2016

Transgendered Hormone Injection Side Effects, My Patience Runs Thin

A friend of mine is transitioning and has been on hormone therapy for about 6 months now. She a real sweetheart, but its like she's going through puberty, mentally. 

Sometimes its hard to watch, other times its flat out annoying. Mix that in with the after effects of methamphetamines and her transitioning "cocktail" is causing all sorts of instabilities. 

Insecurities are magnified in her. When she feels neglected she will stand in a crowd of people and start yelling "here, here, here, here, here, here!" not stopping until everyone looks, then she appears to get angry and does something outlandish, even more outlandish, that is.

Her child-like behavior is not the normal side effects. Moodiness, however, is. Other girls here go through periods of intense depression which they use pacifiers to cope with. Pacifiers like food, men, drugs or attention seeking. 

As a friend I want to help, but I do not know how to do anything but continue to be a friend hoping that the storm clears soon. 

How typical is this? Is this normal? Any ideas, since there is no help for them in here someone has to try. That someone is me. All I have is heart, I need help with this...

With Love
Jeff Utnage

No comments:

Post a Comment

Please leave comments or suggestions so we can continue to interact with you. All comments will be monitored and responded to. We love your interactions with us.